# SDR ASOA05611

- Difficulty date: July 19, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N705EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: 111RJ7001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE EMERGENCY FLOOR LIGHTING REFLECTIVE STRIP BETWEEN ROW 6 AND THE GALLEY WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHTING REFLECTIVE STRIP BETWEEN ROW 6 AND THE GALLEY.  (K)
